advertisement
Question
Posted by: SINDY | 2011/06/09

I HAVE BEEN TAKING LORIEN AT 6 PM EVERYDAY FOR THE PAST 7 DAYS


LORIEN 20mg-in the morning,GERICOMPLEX-onces a day, URBANOL 5mg- two times a day &  TREPILINE 10mg- 6 at night.
the doctor prescribed the above medication to me.Would there be any effect in a long run as I am taking these all at ones.
Am I seriously ill or what ?
the doctor did some blood test &  find that I had glucose with the little bit of bllood &  glucose in my urine, also my cholesterol was 5.2 mml, if I am not mistaken .During our session he discovered that I am depressed due to things that happend before in my life &  what is happening as this moment.
I am always tired, get irritated very quickly, sometimes I feel like crying,I snap at people with no good reason, I am very moody.
my relationship with my son which is 6 years is very strainious , I am very impatient with him.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I agree with Maria. NO doctor ought to prescribe ANY meds, let alone a bunch of them, without carefully explaining what they are, what they will and won't do, how to take them, etc., and making sure you understand. And if he didn't explain to you what diagnosis he made, that would be negligent.
Without knowing what the diagnosis was, and whether it was competently made, I can have no idea whether these are appropriate meds, or how ill you are.
What you list are an antidepressant, a vitamin pill, a sedative, and another antidepressant. It sounds an odd combination.
If you were not complaining of anxiety and depression, I don't know why he would select these meds. If you WERE complaining of anxiety and depression, I have no idea why he did those bllod tests, which are not about those complaints.
If you are seeing a GP PLEASE try to arrange to see a specialist psychiatrist, who will be better able to assess you, make a good diagnosis, select effective treatment, and explain it all to you, and don't hesitate to ask questions until you understand. It sounds as though youm may well be depressed, a condition which responds well to treatment. But as this seems to involve problems with relationships, too, it would vbe very adviseable to include counselling in the treatment, as drugs alone cannot help you to cope with such problems

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Maria | 2011/06/09

Your doctor should have given you a diagnoses and explained what all those meds are for. I assume this was a gp - psychiatrists are much better qualified to prescribe anti-depressants and other psychiatric meds.

Talk therapy with a good psychologist can be as effective or more effective than meds in dealing with the stressors in your life. There is no point in swallowing pills if you are not also learning to cope better.

Kids place incredible demands on us as parents and I know how very difficult it is to keep your cool with your child when you are feeling terrible. Hang in there.

Reply to Maria
Posted by: cybershrink | 2011/06/09

I agree with Maria. NO doctor ought to prescribe ANY meds, let alone a bunch of them, without carefully explaining what they are, what they will and won't do, how to take them, etc., and making sure you understand. And if he didn't explain to you what diagnosis he made, that would be negligent.
Without knowing what the diagnosis was, and whether it was competently made, I can have no idea whether these are appropriate meds, or how ill you are.
What you list are an antidepressant, a vitamin pill, a sedative, and another antidepressant. It sounds an odd combination.
If you were not complaining of anxiety and depression, I don't know why he would select these meds. If you WERE complaining of anxiety and depression, I have no idea why he did those bllod tests, which are not about those complaints.
If you are seeing a GP PLEASE try to arrange to see a specialist psychiatrist, who will be better able to assess you, make a good diagnosis, select effective treatment, and explain it all to you, and don't hesitate to ask questions until you understand. It sounds as though youm may well be depressed, a condition which responds well to treatment. But as this seems to involve problems with relationships, too, it would vbe very adviseable to include counselling in the treatment, as drugs alone cannot help you to cope with such problems

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement